ROUND 2, DAY 19 and Iíve lost 10 lbs this round and am happy about that! I'm using injectable hCG this round, did hhcg the first round and didn't stabelize at all.
I do have another issue and am wondering if youíve EVER heard of another woman experiencing this and/or should I be concerned. I hope this isnít too graphic for you, if it is I apologize.
On the day of my 3rd injection I started bleeding vaginally. I thought it was an unexpected period so I didnít concern myself. It lasted 5 days. Then for 7 days everything was back to normal.
On the day of my 18th injection I started bleeding very heavy and have had pretty bad stabbing cramps. I went to bed early with a heating pad after taking Ibuprofen last night. Today is injection #19 I woke this morning to a 0.4 weight GAIN! I feel rather bloated, talk about insult to injury! Iíve been cramping and bleeding heavily ALL DAY today. Ibuprofen helps. I would like to continue with the hCG because I am near the finish line.
Iíve been reading about Ovarian hyperstimulation syndrome on the web and it scared me quite a bit. http://www.ivfauthority.com/2009/07/...imulation.html
Your thoughts??? Anyone?
Please tell me I am over-reactingÖ.:-)